Go to navigation Go to content
Toll-Free: (888) 606-5297
Phone: (859) 578-4444
Schachter, Hendy & Johnson, Attorneys At Law

Yaz Can Lead to Too Much Potassium in the Blood

Comments (0)
Some women may be at a higher risk of developing serious health problems from Yaz or Yasmin birth control.  Numerous women have claimed that these birth control products have led to major health issues, including heart attack and stroke.  The problem is believed to be caused by one of the ingredients in the birth control that can increase the potassium levels in the blood.  This increased potassium can result in a serious condition, known as hyperkalemia.

Women who are already at risk of high potassium levels may be more prone to suffer from Yaz or Yasmin.  For example, women who are taking other medications that can cause increased potassium could be in danger of experiencing adverse health effects.  Anyone taking Yaz or Yasmin should consult with their doctor for more information.

It is believed that Yasmin and Yaz has been a factor in cases involving heart attack, stroke, pulmonary embolism, kidney disease and deep vein thrombosis.  These birth control products are among the most popular oral contraceptives in the United States. 

If you have suffered a serious medical condition and you believe that Yasmin or Yaz may have been the cause, you should contact an experienced Northern Kentucky injury lawyer at the Law Office of Schachter, Hendy & Johnson at (859) 578-4444 or (888) 606-5297 for legal advice.
Be the first to comment!

Post a Comment

To reply to this message, enter your reply in the box labeled "Message", hit "Post Message."

Name:*

Email:* (will not be published)

Message:*

Notify me of follow-up comments via email.

Live Chat